I am very sensitive and most Doctors scoff at that phrase but it's true I just recieved radiaition for thyroid cancer two weeks ago. I had nausea, swollen throat (was put on steroids for a week) my memory has gotten worse, and my hair is falling out. Last week was my first week off the steroids and ever since then I have had 4 bloody noses in a 7 day span, that is not normal for me at all. The last time I can remember having a bloody nose was 2 years ago.... Just this weekend I had one saturday and then another one sunday and I don't know if it is something I need to look out for? Truthfully, I don't remember the warning signs the nurse gave me when I was released from the hospital and would like to know if it is something I need to look out for? Thank you for your time
Please get a blood test immediately, to check your platelet levels. Low platelets may cause bleeding.
If your platelet levels are normal, then you need to get an ENT surgeon to look at your nose and see if there is any local cause of bleeding.
Is your blood pressure normal? Have you been on any other medications apart from steroids?
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.